Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences

Staff

Publication details for Hasanjan Sayit

Jarrow, R., Protter, P. & Sayit, H. (2009). No Arbitrage Without Semimartingales. The Annals of Applied Probability 19(2): 596-616.

Author(s) from Durham

Abstract

We show that with suitable restrictions on allowable trading strategies, one has no arbitrage in settings where the traditional theory would admit arbitrage possibilities. In particular, price processes that are not semimartingales are possible in our setting, for example, fractional Brownian motion.